Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Tinnitus, headache, nausea. MRI suggest tiny hyper intense focus. What does it mean?

I am a 35 year old male and am suffering from tinnitus for almost 2 weeks 24x7, with occasional headaches, nausea and some amount of discomfort in both my ears. My ENT specialist suggested a brain MRI which revealed no significant abnormality except tiny hyper intense focus in right frontal white matter . Note of vessel crossing along bilateral 7th and 8th nerve complexes. Could you please suggest what does it mean.
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
ENT Specialist 's  Response

Thanks for writing to H.C.M.

Ihave gone through your query regarding tinnitus, headache, nausea and tinny hyper intense focus on frontal lobe.

Here I would like to tell you that mri finding is not related to your present problem and in my opinion most probably you are having meniere's disease, this is a self limiting disease with unknown etiology. You may take-

(a) Low salt diet.

(b) Anti vertigo drugs like cinnargin or betahistine

(c) Antacids.

(d) Rehabilitation exercises.

I hope this will help you.

Answered: Mon, 5 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor